# SDR HEEA063062

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 2210 · Autopilot System
- Part: Yaw Indicator
- Part number: 7690001804103
- Condition: Inaccurate
- Location: Roll Pitch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE AT CH. 1 NOT SET CENTER ON YAW INDICATOR.
